Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Took one Dicetel, with very little water, pain in stomach. Side effect of med? Remedy?

Hi. A few nights ago I took one tablet (100mg) of Dicetel, with very little water and right before bedtime. I only realize now that I should not have done that. But the next morning I woke up with a big pain in my stomach. It is a few day now, and the pain is still there. It feels like an ulcer and I cannot get rid of it. Is it possible that that is one of the side effects of Dicetel? If it is, what should I do for remedy?
Asked On : Wed, 17 Apr 2013
Answers:  2 Views:  61
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Sep 2013
Hello, thanks for the query to H. C. M.C.
I think you have used this (dicetel) drug for the tt of I B S.
However the side effects are very less but have diarrhea, vomiting, constipation , dizziness , nausea, heart burn, dryness of mouth.
I BS is also produces these symptoms but constipation not present.
I B S for this you have to visit a physician and get a tt , you will get relief.
Till use blend diet, plenty of water ( hot).
Good luck Dr. HET
Answered: Wed, 17 Apr 2013
I find this answer helpful
Cardiologist Dr. Anantharamakrishnan's  Response
Hi friend,
Welcome to Health Care Magic

The symptoms could be part of your original problem (Irritable Bowel)

At times tablets (more commonly capsule) can get stuck or irritate the food pipe, if not taken with adequate fluids...

Side effects of the drug are unlikely after several days...

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Wed, 17 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor